logo AFST
Embedded resolution of singularities in rigid analytic geometry
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, pp. 297-330.
@article{AFST_1999_6_8_2_297_0,
     author = {Hans Schoutens},
     title = {Embedded resolution of singularities in rigid analytic geometry},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {297--330},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {2},
     year = {1999},
     zbl = {0972.32018},
     mrnumber = {1751445},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1999_6_8_2_297_0/}
}
TY  - JOUR
AU  - Hans Schoutens
TI  - Embedded resolution of singularities in rigid analytic geometry
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 297
EP  - 330
VL  - 8
IS  - 2
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1999_6_8_2_297_0/
UR  - https://zbmath.org/?q=an%3A0972.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=1751445
LA  - en
ID  - AFST_1999_6_8_2_297_0
ER  - 
%0 Journal Article
%A Hans Schoutens
%T Embedded resolution of singularities in rigid analytic geometry
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 297-330
%V 8
%N 2
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1999_6_8_2_297_0
Hans Schoutens. Embedded resolution of singularities in rigid analytic geometry. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, pp. 297-330. https://afst.centre-mersenne.org/item/AFST_1999_6_8_2_297_0/

[BM] Bierstone (E.) and Milman (P.D.). - Semianalytic and subanalytic sets, Publ. Math. I.H.E.S., 67 (1988), pp. 5-42. | Numdam | MR | Zbl

[BM2] Bierstone (E.) and Milman (P.D.). - Canonical desingularization in characteristic zero by blowing up the maximal strata of a local invariant, Invent. Math., 128 (1997), pp. 207-302. | MR | Zbl

[BGR] Bosch (S.), Güntzer (U.) and Remmert (R.). - Non-archimedean analysis, Springer-Verlag, Berlin, 1984. | MR | Zbl

[FvdP] Fresnel (J.) and Van Der Put (M.). - Géométrie analytique rigide et applications, Birkhäuser, Boston, 1981. | MR | Zbl

[GS] Gardener (T.) and Schoutens (H.). - Rigid Subanalytic Sets, (preprint).

[Hart] Hartshorne (R.). - Algebraic geometry, Springer-Verlag, New York, 1997. | MR | Zbl

[Hi] Hironaka (H.). - Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., 79 (1964), pp. 109-326. | MR | Zbl

[Kap] I. Kaplansky (I.). - Commutative Rings, Allyn and Bacon, Boston, 1969. | MR | Zbl

[Köp] Köpf (U.). - Über eigentliche Familien algebraischer Varietäten über affinoiden Räumen, 2 Serie, vol. Heft 7, Schriftenreihe Math. Inst. Univ. Münster, 1974 | MR | Zbl

[Mats] Matsumura (H.). - Commutative ring theory, Cambridge University Press, Cambridge, 1986. | MR | Zbl

[Mats 2] Matsumura (H.). - Commutative algebra, W.A. Benjamin, 1970. | MR | Zbl

[Sch 0] Schoutens (H.). - Approximation and Subanalytic Sets over a Complete Valuation Ring, Ph.D. Thesis, Leuven, 1991.

[Sch 1] Schoutens (H.). - Rigid Subanalytic Sets, Compositio Math., 94 (1994), pp. 269-295. | Numdam | MR | Zbl

[Sch 2] Schoutens (H.). - Uniformization of Rigid Subanalytic Sets, Compositio Math., 94 (1994), pp. 227-245. | Numdam | MR | Zbl

[Sch 3] Schoutens (H.). - Rigid Subanalytic Sets in the Plane, J. Algebra, 170, No. 1 (1994), pp. 266-276. | MR | Zbl

[Sch 4] Schoutens (H.). - Blowing Up in Rigid Analytic Geometry, Bull. of Belg. Math. Soc., 2 (1994), pp. 401-419. | MR | Zbl

[Sch 5] Schoutens (H.). - The closure of rigid semianalytic sets, Am. J. Math., 198 (1997), pp. 120-134. | MR | Zbl